BibTeX record journals/tcs/Vialette04

download as .bib file

@article{DBLP:journals/tcs/Vialette04,
  author    = {St{\'{e}}phane Vialette},
  title     = {On the computational complexity of 2-interval pattern matching problems},
  journal   = {Theor. Comput. Sci.},
  volume    = {312},
  number    = {2-3},
  pages     = {223--249},
  year      = {2004},
  url       = {http://dx.doi.org/10.1016/j.tcs.2003.08.010},
  doi       = {10.1016/j.tcs.2003.08.010},
  timestamp = {Tue, 03 Feb 2004 13:48:14 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Vialette04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}